# SDR CA080728009

- Difficulty date: July 19, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 8,318 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Condition: Cracked
- Location: Tail Rotor
- Part time: 2,989 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND T/R BLADE CRACKED NEAR TIP OF BLADE AND TRAILING EDGE ON DAILY INSPECTION. BLADE REMOVED FOR EVALUATION BY MFG.
